# SDR AU971499

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear
- Part number: 9036001
- Condition: Slipping
- Location: Landing Gear Sel
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE ACTUATOR TORQUE LIMITER SLIPPING.
